# SDR USAASB03052

- Difficulty date: April 6, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS253831
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT 1953 - ON GEAR EXTENSION INTO CLT, CREW RECEIVED THREE RED AND THREE GREEN GEAR INDICATION LIGHTS.  CREW DECLARED AN EMERGENYC AND ACCOMPLISHED TOWER FLYBY TO DETERMINE GEAR WAS DOWN.  CREW ALSO VERIFIED GEAR WAS LOCKED THROUGH LANDING GEAR VIEWING PORTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAITNENANCE PINNED GEAR AND THE AIRCRAFT TAXIED TO GHE GATE.  MAINTENANCE FOUND THE S78 CONTROL LEVER SWITCH OUT OF ADJUSTMENT.  READJUSTED SWITCH PER MM 32-61-11.  ALSO, LUBRICATED LEVER LATCH RELEASE TRIGGER WHICH WAS FOUND TO BE STICKING TO HANDLE ASSEMBLY.  ACCOMPLISHED GEAR SWING.  OPERATIONAL CHECK NORMAL.  (M)
